ICD-10 Diagnosis Code T40.991A

Poisoning by oth psychodyslept, accidental, init

Diagnosis Code T40.991A

ICD-10: T40.991A
Short Description: Poisoning by oth psychodyslept, accidental, init
Long Description: Poisoning by other psychodysleptics [hallucinogens], accidental (unintentional), initial encounter
This is the 2018 version of the ICD-10-CM diagnosis code T40.991A

Valid for Submission
The code T40.991A is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Narcotics and psychodysleptics (T40)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T40.991A is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 917 - POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC
  • 918 - POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Synonyms
  • Accidental mescaline overdose
  • Accidental poisoning caused by hallucinogens
  • Accidental poisoning caused by hallucinogens
  • Accidental poisoning caused by hallucinogens
  • Accidental poisoning caused by mescaline
  • Accidental poisoning caused by psilocin
  • Accidental poisoning caused by psilocybin
  • Accidental psilocybin overdose
  • Mescaline overdose
  • Phencyclidine poisoning
  • Poisoning caused by mescaline
  • Poisoning caused by psilocin
  • Poisoning caused by psilocybin
  • Psilocybin overdose

Previous Code
Previous Code T40.991
Next Code
T40.991D Next Code